Alert archive / Washington / Wind Advisories in 2014

Wind Advisory 25, NWS Seattle, WA

November 28, 2014San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Nov 28, 2014, 2:47 PM PST for San Juan County, Washington. It took effect at Nov 28, 2014, 6:00 PM PST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2014, 2:47 PM PST (22:47 UTC)
In effect from
Nov 28, 2014, 6:00 PM PST
Expired
Nov 29, 2014, 7:00 PM PST
In force
25 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 10.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2014-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2014-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WWUS76 KSEW 282247
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 PM PST FRI NOV 28 2014

WAZ506-290000-
/O.CAN.KSEW.HW.A.0007.141129T0200Z-141129T2300Z/
WESTERN SKAGIT COUNTY-
INCLUDING THE CITIES OF...MOUNT VERNON...ANACORTES...
SEDRO-WOOLLEY...BURLINGTON
247 PM PST FRI NOV 28 2014

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
WIND WATCH. 

WINDY CONDITIONS WILL STILL DEVELOP TONIGHT AND CONTINUE INTO
SATURDAY AFTERNOON. NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 40 MPH AROUND MIDNIGHT. STRONGEST WINDS WILL BE OVER THE
COASTAL AREAS.

$$

WAZ001-503-291200-
/O.UPG.KSEW.HW.A.0007.141129T0200Z-141129T2300Z/
/O.NEW.KSEW.WI.Y.0025.141129T0200Z-141129T2300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE...
LYNDEN
247 PM PST FRI NOV 28 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY INCLUDING THE
  FRASER VALLEY FROM BELLINGHAM NORTHWARD...LUMMI ISLAND...THE SAN
  JUAN ISLANDS ESPECIALLY THE NORTH PART.

* TIMING...NORTHEAST WINDS FLOWING OUT OF THE FRASER RIVER 
  VALLEY WILL INCREASE EARLY THIS EVENING AND CONTINUE INTO 
  SATURDAY AFTERNOON. 

* WIND...NORTHEAST 20 TO 39 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS MAY CAUSE POWER OUTAGES...KNOCK DOWN 
  TREE BRANCHES AND POSSIBLY TOPPLE WEAK TREES. TEMPERATURES 
  WILL BE IN THE 20S WHICH WILL PUT WIND CHILL VALUES IN THE 
  TEENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
2 follow-up statements
867 
WWUS76 KSEW 291144
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
344 AM PST SAT NOV 29 2014

WAZ001-503-292300-
/O.CON.KSEW.WI.Y.0025.000000T0000Z-141129T2300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE...
LYNDEN
344 AM PST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY INCLUDING THE 
  FRASER VALLEY FROM BELLINGHAM NORTHWARD...LUMMI ISLAND...THE 
  SAN JUAN ISLANDS ESPECIALLY THE NORTH PART. 

* TIMING...NORTHEAST WINDS FLOWING OUT OF THE FRASER RIVER VALLEY
  WILL CONTINUE THROUGH THIS AFTERNOON. 

* WIND...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS MAY CAUSE LOCAL POWER OUTAGES...KNOCK
  DOWN TREE BRANCHES AND POSSIBLY TOPPLE WEAK TREES. TEMPERATURES
  WILL BE IN THE 20S WHICH WILL PUT WIND CHILL VALUES IN THE UPPER
  SINGLE DIGITS AND TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
744 
WWUS76 KSEW 292206
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
206 PM PST SAT NOV 29 2014

WAZ001-503-300300-
/O.EXT.KSEW.WI.Y.0025.000000T0000Z-141130T0300Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-
INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE...
LYNDEN
206 PM PST SAT NOV 29 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* SOME AFFECTED LOCATIONS...WESTERN WHATCOM COUNTY INCLUDING THE 
  FRASER VALLEY FROM BELLINGHAM NORTHWARD...LUMMI ISLAND...THE 
  SAN JUAN ISLANDS ESPECIALLY THE NORTH PART. 

* TIMING...NORTHEAST WINDS FLOWING OUT OF THE FRASER RIVER 
  VALLEY WILL CONTINUE THROUGH THIS AFTERNOON. 

* WIND...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS MAY CAUSE LOCAL POWER OUTAGES...KNOCK 
  DOWN TREE BRANCHES AND POSSIBLY TOPPLE WEAK TREES. 
  TEMPERATURES WILL BE IN THE 20S WHICH WILL PUT WIND CHILL 
  VALUES IN THE UPPER SINGLE DIGITS AND TEENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 28, 9:23 AM PST, 5 hours 24 minutes earlier.

Area forecast discussion, Nov 28, 9:23 AM PST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
923 AM PST FRI NOV 28 2014

.SYNOPSIS...A COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS THE AREA
THIS MORNING. LOCALLY HEAVY RAIN IS EXPECTED AHEAD OF THIS FRONT.
RAIN WILL DIMINISH FROM THE NORTH BEHIND THE FRONT THIS AFTERNOON. A
CONVERGENCE ZONE WILL FORM OVER NORTHERN PORTIONS OF THE PUGET SOUND
AREA TONIGHT WITH SNOW LEVELS LOWERING TO BELOW 300 FEET OVERNIGHT.
A MODIFIED ARCTIC COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE
TONIGHT INTO SATURDAY MORNING...WITH LIGHT SNOW SHOWERS EXPECTED
WITH THE FRONT. WEAK HIGH PRESSURE ALOFT AND LOW LEVEL OFFSHORE FLOW
WILL BRING MAINLY COOL AND DRY WEATHER SUNDAY THROUGH EARLY NEXT
WEEK.

&&

.SHORT TERM...A COLD FRONT IS MOVING SOUTH ACROSS W WA THIS MORNING.
WIND OBSERVATIONS SHOWED THE COLD FRONT EXTENDING FROM SEATTLE TO A
LITTLE SOUTH OF WESTPORT AT 16Z/8AM THIS MORNING. THE BAD NEWS IS
THAT MOIST SW FLOW ALOFT IS STILL RUNNING UP OVER THE TOP OF THE
FRONT WITH THE RAIN LINE EXTENDING FROM THE N WA COAST ACROSS
BELLINGHAM...OR ABOUT 80 MILES BEHIND THE SURFACE FRONT. THE FRONT
SHOULD REACH A CHEHALIS TO N OREGON COAST LINE AROUND 21Z/1PM...AND
FINALLY CLEAR LEWIS COUNTY BY 00Z/4PM. THE FRONTAL RAIN WILL
PROBABLY TAPER OFF ABOUT 3 HOURS AFTER FROPA...FINALLY CLEARING
LEWIS COUNTY EARLY THIS EVENING.

HEAVY RAIN WILL CONTINUE OVER THE MOUNTAINS TODAY...BUT WILL
DIMINISH FROM THE NORTH. THIS WILL MAINTAIN THE CHANCE OF FLOODING
ON A NUMBER OF RIVERS FLOWING OFF THE CASCADES...AS WELL AS THE
SKOKOMISH RIVER IN MASON COUNTY. SEE THE HYDROLOGY SECTION BELOW FOR
MORE DETAIL.

W FLOW THROUGH THE STRAIT WILL INCREASE THIS AFTERNOON WHICH WILL
ALLOW A CONVERGENCE ZONE TO FORM OVER NORTH PUGET SOUND BEHIND THE
FRONT LATE THIS AFTERNOON AND TONIGHT. THIS WILL BECOME A BIGGER
FACTOR LATE TONIGHT WHEN THE AIR MASS COOLS ENOUGH FOR SNOW TO REACH
THE GROUND.

THE COLD UPPER LEVEL TROUGH OVER CENTRAL B.C. WILL MOVE STEADILY S
UNTIL IT IS CENTERED OVER W WA LATE TONIGHT. A STRONG SURFACE HIGH
WILL ALSO MOVE S OVER THE SOUTHERN B.C. INTERIOR TONIGHT. THE UPPER
LEVEL TROUGH WILL COOL THE AIR MASS ENOUGH TONIGHT FOR SNOW TO
DEVELOP IN THE CONVERGENCE ZONE OVER N KING COUNTY AND SNOHOMISH
COUNTY BEFORE MIDNIGHT. THIS COULD RESULT IN A COUPLE OF INCHES OF
SNOW ACCUMULATING.

STRONG FRASER RIVER OUTFLOW WILL DEVELOP TONIGHT AS THE SURFACE HIGH
SETTLES OVER S B.C.  THE COLD AIR SPILLING THROUGH THE FRASER RIVER
VALLEY WILL FORM A MODIFIED ARCTIC COLD FRONT THAT WILL MOVE S
ACROSS THE W WA INTERIOR LATE TONIGHT. THIS FRONT MAY DROP ANOTHER
INCH OF SNOW OVER THE INTERIOR LATE TONIGHT AND SATURDAY MORNING.
SOME OF THE COLD AIR WILL SPILL W OUT THE STRAIT OF JUAN DE FUCA.
THIS COULD RESULT IN 1 TO LOCALLY 3 INCHES OF SNOW ALONG THE STRAIT
WHERE UPSLOPE EFFECTS FROM THE OLYMPICS WILL PLAY A ROLE. SNOW
LEVELS WILL FALL TO NEAR SEA LEVEL BY SATURDAY MORNING.

THE AREA MOST LIKELY TO RECEIVE THE MOST SNOW IS THE NORTH PUGET
SOUND WHERE THE ARCTIC FRONT WILL ADD TO THE CONVERGENCE ZONE
PRECIP. UP TO 3 INCHES IS THE BEST GUESS FOR THIS AREA WITH AROUND
AN INCH OR LESS ACROSS THE REST OF THE INTERIOR. HOWEVER IF THE
CONVERGENCE ZONE IS MORE INTENSE AND THE MODIFIED ARCTIC FRONT MORE
VIGOROUS OR SLOWER...THEN A COUPLE MORE INCHES COULD FALL.
LIKEWISE...IF THE UPSLOPE FLOW ALONG THE STRAIT IS STRONGER...A
COUPLE MORE INCHES COULD FALL THERE. A WINTER WEATHER ADVISORY MAY
BE NECESSARY FOR AT LEAST THE CONVERGENCE ZONE AREA TONIGHT.

A HIGH WIND WATCH REMAINS IN EFFECT FOR PARTS OF THE N INTERIOR
TONIGHT AND SATURDAY FOR THE STRONG NE FRASER VALLEY OUTFLOW WINDS.
00Z MESOSCALE MODELS ARE STILL SHOWING SPOTTY 35KT/40MPH N-NE WINDS
LATE TONIGHT AND SATURDAY MORNING. IF THE 12Z MODELS SHOW THE
SAME...UPGRADING TO A HIGH WIND WARNING MAY BE NECESSARY.

MODELS ARE IN GOOD AGREEMENT IN ENDING THE PRECIP AS THE UPPER LEVEL
TROUGH AXIS MOVES SE ACROSS THE AREA ON SATURDAY. IN FACT...PRECIP
MAY END EARLY IN THE AFTERNOON WITH CLEARING FROM THE NORTH. WITH
ALL THE COLD AIR IN PLACE...SATURDAY NIGHT WILL BE COLD WITH LOWS
DROPPING INTO THE 20S...WITH UPPER TEENS OVER PARTS OF THE N
INTERIOR. SUNDAY SHOULD BE CLEAR AND COLD WITH HIGHS IN THE LOWER TO
MID 30S. KAM

.LONG TERM...PREVIOUS DISCUSSION FROM THE 310 AM AFD...NORTHERN
STREAM SYSTEMS DROPPING SOUTHEAST FROM THE GULF OF ALASKA...OR
SOUTHERN STREAM MOISTURE WRAPPING NORTHWARD FROM OFF CALIFORNIA.
MODELS STILL CANNOT COME TO ANY AGREEMENT OVER THE PACIFIC NORTHWEST
WHERE FLOW WILL REMAIN SOMEWHAT CONFLUENT. THE ECMWF...NAM12 AND
CANADIAN SOLUTIONS WEAKEN NORTHERN STREAM SYSTEMS BEFORE THEY MOVE
INTO WASHINGTON DURING THE PERIOD. THE 06Z GFS IS AGGRESSIVE IN
BRINGING SOUTHERN STREAM MOISTURE INTO SW WASHINGTON MON-THU RAIN
THERE AND MORE CLOUDS TO THE NORTH. FORECASTS FOR NOW WILL BE KEPT
DRY WITH PARTLY CLOUDY CONDITIONS AND TEMPERATURES WILL BE FORECAST
TO SLOWLY MODERATE TOWARD NORMAL. ALBRECHT

&&

.HYDROLOGY...AN OBVIOUS BAND OF MODERATE TO HEAVY RAIN IS OVER
NORTHWEST WASHINGTON THIS MORNING. THE RAIN IS FALLING MAINLY OVER
THE OLYMPICS AND THE CASCADES OF WHATCOM...SKAGIT...AND SNOHOMISH
COUNTIES. THE RAIN IS MOVING SLOWLY SOUTH WITH CONSIDERABLE TAPERING
IN THE RAINFALL EVIDENT OVER NORTHWEST WHATCOM COUNTY IN THE LAST
FEW HOURS. HEAVY RAIN WILL BEGIN IN THE CASCADES OF KING COUNTY SOON
AND MAY SPREAD TO PIERCE AND LEWIS COUNTIES...THOUGH THE FORECAST IS
FOR LESS RAIN IN THE SOUTHERN COUNTIES OVERALL.

DISCUSSING THE RIVERS FROM NORTH TO SOUTH...

THE NOOKSACK RIVER WILL TOUCH FLOOD STAGE ON ITS SOUTH FORK AND MAY
ALSO REACH FLOOD STAGE ON THE MAIN STEM AT NORTH CEDARVILLE AND
POSSIBLY FERNDALE. RAINFALL OVER WHATCOM COUNTY IS TAPERING AND COLD
AIR IS BEGINNING TO MOVE IN. ANY FLOODING ON THE NOOKSACK RIVER IS
LIKELY TO BE MINOR.

THE SKAGIT RIVER HAS REACHED THE MODERATE FLOOD LEVEL AT CONCRETE
AND IS FORECAST TO REACH THE MODERATE LEVEL AT MOUNT VERNON TONIGHT.
THE US ARMY CORPS OF ENGINEERS IS OPERATING THE DAMS ON THE SKAGIT
AND BAKER RIVERS. THEIR PLAN IS TO PREVENT MAJOR FLOODING ON THE
SKAGIT. HEAVY RAIN WILL END IN A FEW HOURS AND THE UNCONTROLLED
REACHES OF THE RIVERS WILL STOP RISING SHORTLY AFTER THAT.

THE STILLAGUAMISH RIVER IS RISING AND HEAVY RAIN IS LIKELY TO
PERSIST FOR SEVERAL MORE HOURS IN ITS BASIN. BOTH THE NORTH FORK AND
THE MAIN STEM NEAR ARLINGTON SEEM DESTINED TO HAVE MINOR FLOODING
AND A WARNING MAY GO OUT SOON. MODERATE FLOODING IS POSSIBLE.

THE UNCONTROLLED SKYKOMISH RIVER MAY HAVE THE BIGGEST FLOOD OF THIS
EVENT. AT GOLD BAR THE RIVER ROSE ABOVE THE MODERATE FLOOD LEVEL
THIS MORNING. SEVERAL MORE HOURS OF HEAVY RAIN ARE LIKELY IN THE
BASIN. UPSTREAM RIVER GAUGES ARE STILL SHOWING RISES. MAJOR FLOODING
IS A DEFINITE POSSIBILITY ON THE SKYKOMISH. THIS WILL PROPAGATE
DOWNSTREAM TODAY AND COULD CAUSE MODERATE FLOODING ON THE REACH OF
THE SNOHOMISH RIVER NEAR MONROE AND ALSO SOME FLOODING AT SNOHOMISH.

IT HAS ONLY RECENTLY BEGUN RAINING HARD IN THE SNOQUALMIE RIVER
BASIN AND BOTH THE SNOQUALMIE AND TOLT RIVERS HAVE SHOWN ONLY MINOR
RISES SO FAR. HOWEVER THEY BOTH STARTED OUT RUNNING HIGH AND MINOR
FLOODING IS FORECAST ON BOTH RIVERS TONIGHT.

NO FLOODING IS FORECAST ON ANY RIVERS SOUTH OF THE SNOQUALMIE. WHEN
THE FRONT PASSES OVER THE AREA THIS AFTERNOON AND EVENING THERE
COULD BE SOME HEAVY RAIN AND RIVERS WILL RISE SOMEWHAT. A FLOOD
WATCH REMAINS IN EFFECT FOR ALL COUNTIES FROM SKAGIT TO LEWIS.

IN THE OLYMPICS THE SKOKOMISH RIVER WILL REMAIN ABOVE FLOOD STAGE
TODAY THROUGH SATURDAY. THE BOGACHIEL RIVER IN THE FAR NORTHWEST
OLYMPIC PENINSULA APPEARS TO HAVE CRESTED A COUPLE OF FEET BELOW
FLOOD STAGE. BOTH THE ELWHA AND DUNGENESS RIVERS ALSO APPEAR TO BE
CRESTING BELOW FLOOD STAGE.

COLD AND DRY WEATHER WILL FOLLOW THE FRONT TONIGHT. RIVERS WILL
RECEDE AND THE THREAT OF FLOODING WILL END FOR THE FORESEEABLE
FUTURE. BURKE

&&

.AVIATION...A COLD FRONT IS OVER WESTERN WA THIS MORNING MOVING
SLOWLY SOUTH. WESTERLY FLOW ALOFT. AREAS OF FAIRLY LOW CIGS AND
REDUCED VSBY IN THE HEAVIER RAIN. THIS FRONT WILL MOVE SOUTHEAST OUT
OF THE AREA BY THIS EVENING AND COLD HIGH PRESSURE OVER INTERIOR
B.C. WILL GIVE NE FRASER RIVER OUTFLOW WINDS TO THE NORTH INTERIOR
TONIGHT. WITH COLDER AIR TONIGHT AND A COLD UPPER TROUGH MOVING
THROUGH THE AREA TONIGHT THERE WILL LIKELY BE SOME AREAS OF SNOW
LATER TONIGHT...ESPECIALLY THE STRAIT OF JUAN DE FUCA AND IN ANY
CONVERGENCE ZONES. THE UPPER TROUGH WILL EXIT LATER SATURDAY
AFTERNOON AND THE DRY COLD AIR WILL SETTLE OVER THE AREA.

KSEA...A COLD FRONT IS OVER SEATTLE THIS MORNING AND FAIRLY HEAVY
RAIN AND THE WIND SHIFTING FROM SW TO NLY HERE AT THE OFFICE JUST
AFTER 8AM...THE WIND SHIFT TO NLY SHOULD BE THROUGH SEA TAC BY 9AM.
THE WIND MAY TURN BACK TO SLY THIS EVENING...ALTHOUGH VARIABLE IS
ALSO A GOOD FORECAST...AND THEN NLY WINDS WILL INCREASE SATURDAY AS
THE COLD AIR DROPS OVER THE AREA. AS THE COLD AIR OUT OF B.C.
REACHES SEATTLE OVERNIGHT SHOWERS SHOULD TURN OVER TO SNOW SHOWERS
AND AN INCH IS NOT A BAD BET AT SEA TAC LATE TONIGHT WITH KPAE A
BETTER BET FOR SNOW UP IN A PSCZ/MODIFIED ARCTIC FRONT. THE RADAR
WILL GIVE THE BEST FORECAST TONIGHT AS THAT SETS UP.

&&

.MARINE...A STRONG COLD FRONT WILL SHIFT SOUTH THROUGH WESTERN WA
THIS MORNING AND SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL
WATERS. WINDS ARE TURNING TO NLY OVER PUGET SOUND. I AM NOT SO SURE
THAT THE WIND WILL GO BACK TO SOUTHERLY IN PUGET SOUND LATE THIS
AFTERNOON...A PSCZ PATTERN IS A GOOD BET. TONIGHT THERE WILL BE
FRASER RIVER OUTFLOW NE GALES FOR THE NORTHERN INLAND WATERS WHICH
WILL PROBABLY SPREAD SOUTH THROUGH THE EASTERN HALF OF THE STRAIT
OVERNIGHT. THE OUTFLOW WILL EASE LATE SAT...BUT OFFSHORE FLOW WILL
CONTINUE SUN AND MON WITH HIGH PRES EAST OF THE CASCADES.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES AND WARNINGS IN EFFECT FOR PORTIONS OF
      WESTERN WASHINGTON.
     HIGH WIND WATCH WESTERN WHATCOM...WESTERN SKAGIT AND THE
      SAN JUAN ISLANDS TONIGHT AND SATURDAY.

PZ...SMALL CRAFT ADVISORY ALL WATERS TODAY.
     GALE WARNING NORTHERN INLAND WATERS TONIGHT AND SATURDAY.
     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Nov 28, 12:23 PM PST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1223 PM PST FRI NOV 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HEAVY RAIN       10 WNW BREMERTON        47.63N 122.88W
11/28/2014  M2.00 INCH       KITSAP             WA   TRAINED SPOTTER

            TWO INCHES IN THE PAST 22 HOURS ENDING AT NOON PST.

&&
Local storm report, Nov 28, 2:04 PM PST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
204 PM PST FRI NOV 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HEAVY RAIN       1 E MARBLEMOUNT         48.53N 121.43W
11/28/2014  M2.00 INCH       SKAGIT             WA   TRAINED SPOTTER

            RAINFALL IN 24 HOURS AS OF 2 PM. RAIN AND SNOW MIX NOW.

&&

GRUB

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:00 AM PSTGale WarningSEW42 hr
Nov 28, 3:31 AM PSTRiver Flood WarningSEWSnohomish30 hr
Nov 28, 4:44 AM PSTGale WarningSEW4 hr
Nov 28, 6:42 AM PSTRiver Flood WarningSEWWhatcom14 hr
Nov 28, 9:32 AM PSTRiver Flood WarningSEWSnohomish16 hr
Nov 28, 9:32 AM PSTRiver Flood WarningSEWSnohomish25 hr
Nov 28, 10:32 AM PSTRiver Flood WarningSEWSnohomish31 hr
Nov 28, 10:32 AM PSTRiver Flood WarningSEWSnohomish42 hr
Nov 28, 10:42 AM PSTRiver Flood WarningSEWWhatcom20 hr
Nov 28, 10:58 AM PSTRiver Flood WarningSEWKing16 hr
Nov 28, 10:58 AM PSTRiver Flood WarningSEWKing21 hr
Nov 28, 10:58 AM PSTRiver Flood WarningSEWKing37 hr
Nov 28, 2:47 PM PSTWinter Weather AdvisorySEWSan Juan20 hr
Nov 28, 2:50 PM PSTAreal Flood AdvisorySEWKing, Snohomish3 hr

Nearby

Wind Advisories in Washington, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.